# SDR SWAA2022101949316

- Difficulty date: September 29, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE; INTERNAL #2 RIB CRACK NOTED (DOT-223 LHLE2). / [01] REMOVED #2 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED # 3 NEW RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-0.;[03] CORRECTION STEP #2....LOCATED AND DRILLED # 2 NEW RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-;[04] VALIDATED STEPS 1; 2 & 3   OK TO INSTALL NEW UNIT;[05] INSTALLED #2 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[06] SUMMARY :REMOVED #2 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0. LOCATED AND DRILLED # 2 NEW RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-05-0G-0.INSTALLED #2 RIB AT L/H HORIZONTAL STAB L/E AS PER REF SRM 51-40-02-0G-0.;[07] [FINAL] VALIDATED STEPS 5 & 6
